It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Re: WARNING! Stacker2 is DANGEROUS to health

Re: WARNING! Stacker2 is DANGEROUS to health

[ Back to Messages ]


Posted by Gino Capato on September 02, 2000 at 23:28:43:

In Reply to: WARNING! Stacker2 is DANGEROUS to health posted by Dawn Stewart on July 31, 2000 at 16:50:58:

: I have submitted several messages concerning the product Stacker2. I don't know which ones will be read and which ones will not. However, I feel that it is EXTREMELY important to get my message across. Stacker2 is a dangerous product. It contains an herb called EPHEDRA. This herb has extreme side effects, including but not limited to seizures, strokes, heart attacks, and death. I happen to be one of its "victims". I took Stacker2 for about 1 week and I had a seizure. I have NO HISTORY of seizures myself, or anywhere in my family. I was not positive that stacker2 was the reason for my seizure, but upon doing quite a bit of research on the Ephedra herb, I am now convinced that it was the reason I had the seizure. I HIGHLY SUGGEST CONSULTING A PHYSICIAN BEFORE EVEN CONSIDERING TAKING THIS PRODUCT. I also suggest doing some research on the Ephedra herb before purchasing Stacker2. This is your life your are messing with, it is not a joke. Please take this warning seriously. If you feel you really need to purchase Stacker2, at least do your research first. I think you may change your mind. Being a huge fan of WWF's star CHYNA, I started taking this product about a week after a TV commercial aired on WWF's Monday Night Raw. All this product did for me was make me Hyper. It did cut down my appetite, but I feel I owe that to my "WILLPOWER". I'm surprised a WWF superstar promotes this product! JUST SAY NO TO STACKER 2! I still love ya Chyna!

Follow Ups

All times are GMT -7. The time now is 11:26 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!